Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hypomanic from Seroquel? SLS

Posted by Sheilac on July 18, 2017, at 17:59:46

In reply to Re: Hypomanic from Seroquel?, posted by SLS on July 18, 2017, at 13:45:53

I loved Geodon, but it made me very shaky, so much so I couldn't hold a fork or right my name. My doctor considered that a huge allergic reaction and she put that permanently on my file so I don't take Geodon ever again. I was up to 180mg.

I wasn't sure Seroquel was going to work, but this week has been a true test. I've got family in this week and I've been super stressed, but the Seroquel has kept me stable.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sheilac thread:1094123
URL: http://www.dr-bob.org/babble/20161215/msgs/1094171.html